# SDR CA110601001

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Skrsky S92A
- Aircraft time: 1,554 hours
- Engine: Ge CT78A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Shaft
- Part number: 9265015811
- Condition: Damaged
- Location: Hyd Pump
- Part time: 1,545 hours
- Component: Pump, Eaton
- Component part number: 9265015811
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT WAS STARTED, ROTOR WAS WOUND UP.  HYD PRESSURE CAME ON-LINE FOR NR 1 SYS, NR 2 SYS GAVE ERRATIC INDICATION AND THEN WENT TO ZERO PRESSURE.  ACFT WAS SHUTDOWN.  NR 2 HYD PUMP WAS REMOVED FROM MAIN GEARBOX. DRIVE SHAFT SPLINES ON PUMP SIDE WERE FOUND STRIPPED OUT.  PUMP WAS REPLACED AND THE ACFT WAS GROUND RUN SERVICEABLE.
